# SDR AALA202408159728

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 71,311 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TESTING THE EMERGENCY EXIT LIGHT FOR THE OTHER WRITE UP, NOTICED FORWARD EMERGENCY EXIT LIGHT AT CABIN ENTRANCE ALSO DOES NOT ILLUMINATE. REMOVED AND REPLACED LIGHT MODULE ON FORWARD PARTITION.
